# SDR WTAA950226

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120153
- Engine: Pwa PW118
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube Assy
- Part number: 3038046
- Condition: Air Leak
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SFO - RT ENGINE TORQUE DROPPED TO ZERO IN FLIGHT.  ENGINE REPORTED UNRESPONSIVE TO ENGINE CONTROL CHANGES.  CREW DECLARED EMERGENCY AND CONTINUED TO STATION WITHOUT INCIDENT.  MAINTENANCE DISCOVERED LEAKING PNEUMATIC PRESSURE SENSING TUBE ASSEMBLY FROM OVERSPEED GOVERNOR TO HMU.  REPLACED TUBE ASSEMBLY.  ENGINE GROUND CHECKED NORMAL, AIRCRAFT RETURNED TO SERVICE.  (M)
